# SDR CALA2023062201974

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N12005
- Make and model: Boeing 787-10
- Aircraft serial: 40937
- Aircraft time: 18,166 hours, 2,574 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Threshold
- Part number: ABYA003012A0060
- Condition: Corroded
- Location: Lav M
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

787-10 LAVATORY M THRESHOLD CORROSION INSPECTION - REF. WORKCARD: 10-0525-8-0141, EA: 2540-03150, OP4, CORROSION FOUND ON LAV-M LOWER DOOR THRESHOLD ON BOTH I/B AND O/B LOWER SIDES INSPECTED STEPS 1-3,5-10 AND 12-16 REF AVO 10890 REV A ACCOMPLISHED STEPS: 1 THRU 3, AND 5 WITH THE FOLLOWING RECORDED ACOMPLISHED INSPECTION PER STEP 4 AND 11. REF AVO 10890 REV A. DIMENTIONS FROM FIG. 5, (A-1 THRU A-4) = ZERO AND PROVIDED FINDINGS TO UAL ENGINEERING FOR FURTHER REVIEW, AND ACCOMPLISHED STEPS: 6 THRU 10 AND 12 THRU 16 OF AVO10890 REV.A. PART FABRICATION PROCESS. OK TO ALODINE AND PRIME. VERIFIED MATERIAL TO FABRICATE DOUBLER -153 AS NOTED ABOVE.  OK VERIFIED PART FABRICATED IS -122 NOT -153.  VERIFIED MFG, FIT OK TO INSTALL STEPS 17 -25 ON LAV M REF AVO 10890 TO CONTINUE. AND FINISH OF FABRICATED DOUBLER -122.  OK TO ALODINE AND PRIME. PART WAS MANUFACURED FROM PO 7229330. VERIFIED ALUMINUM SHEET MATERIAL TO FAB. -153 DOUBLER AS: NOTE, ABOVE MATERIAL VERIFICATION IS NOT FOR DOUBLER-153, BUT IS O.K TO INSTALL ALL REPAIR PARTS OF A.V.O 10890 STEPS 17 THRU 25 .050-2024-T3, P.O# 7229330 REF. AVO10890 REV.A, ITEM: 8, FIG. FOR DOUBLER-122; FABRICATED DOUBLER-122 REF. AVO10890 REV.A, ON LAVATORY "M" A/C 1005. 6.46 PG. 46 ITEM: 8, FIG. 6.46 PG. 46, AND GMM 07-35-05 PAR. 3.C.(10) FABRICATION AND PART MARKED REF. GMM 07-35-05 CLASS 3 IN HOUSE INSPECTED STEPS 17 THRU 27 OF A.V.O 10890REVISION A. INSPECTED STEP 28 OF LAVATORY "M" A/C 1005 A.V.O 10890, CLEANED, PRIMED AND SEALED. INSTALLED REP
